# SDR SIMA20220430001

- Difficulty date: April 30, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 14,306 hours, 9,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Inoperative
- Location: Galley
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PHOTO LUMINESCENTSTRIP INOP NEAR FWD GALLEY-C/A-FOUND PHOTO ILLUMENECENT STRIP INOP NEAR FWD GALLEY RAR PHOTO LUMINESCENT IAW AMM 33-50-21 NO FURTHER DEFECTS NOTED
